# SDR 06FDEA1134

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HORIZONTAL STAB REAR SPAR STA XE 77.100 HAS DOUBLER REPAIR UPPER SKIN.  PERFORMED INSPECTION ON REPAIR FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P2.
